Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


confused about timing?
Oct 24, 2012

Hello, I have been on Kivexa and Stocrin (Sustiva) for 3 years. Pcr undetectable and generally in good health. Two months ago I started taking cipralex (Lexapro)due to my depression and anxiety, and lorazepam (1mg) before bedtime because of insomnia. 3 weeks ago my psychiatrist recommended to take remeron (15mg) before bedtime because lorazepam didn`t help very much with insomnia and because he wasn`t happy with my improvement... So I am now taking cipralex in the morning and remeron in the evening and it helps... My question is: can i take kivexa, stocrin and remeron at the same time or not? I am suposed to take stocrin at bedtime and remeron as well. Usuallly I take hiv meds at 11 and remeron 30 minutes later... Do I have to wait to take remeron or not? I`d like to take remeron with hiv meds since I work from 9am till 7pm and want to go to bed as early as possible. Thank you very much in advance. Greets from Denmark.

Response from Dr. Henry

There is a high likelihood that the efavirenz can increase the metabolism (rate of clearance) of the Remeron (mirtazapine) thus leading to lower levels and less possible benefit. Dose adjustment may be needed if used together. KH



Previous
Link between Atripla and women mentral circle
Next
Red spots

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement